MathSciNet Relay Station
MathSciNet bibliographic data
MR799427 (86k:60023) 60E05 (43A35)
Ressel, Paul De Finetti-type theorems: an analytical approach. Ann. Probab. 13 (1985), no. 3, 898–922.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement